The optimality of potential rescaling approaches in land data assimilation


Tugrul Yilmaz M. T. , Crow W. T.

Journal of Hydrometeorology, vol.14, no.2, pp.650-660, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2013
  • Doi Number: 10.1175/jhm-d-12-052.1
  • Journal Name: Journal of Hydrometeorology
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.650-660
  • Middle East Technical University Affiliated: Yes